MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2019.If explanted, give date: not applicable, as lens remains implanted.The device is not returning for evaluation as to date it remains implanted; therefore a failure analysis of the complaint device cannot be completed.A review of the device/lot history record for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the zct300 intraocular lens (iol) was implanted into the patients right eye as the replacement lens during an iol explant procedure.There were no complication at the time of surgery but the iol was found to have rotated 90 degrees (to 180º instead of 90º).A repositioning of the iol has been scheduled.No additional information was received.This report captures the reported event with the iol reported as having rotated.The explanted lens event is being reported in a separate mdr.
 
Additional Manufacturer Narrative
Corrected data: upon review of the folder, it was discovered that the address of the reporter provided in the initial mdr was incorrect reported.As a result, the following fields have been updated.Section e1: facility name - (b)(6) hospital.Section e1: address line 1 - (b)(6).Section e1: city - (b)(6).Section e1: state - (b)(6).Section e1: postal code - (b)(6).Section e1: phone - (b)(6).Additional information: through follow-up additional information was provided: rotation was first observed the day after surgery - (b)(6) 2019.The repositioning was conducted on (b)(6) 2019.There were no other medical or surgical intervention required, and the patient is doing fine.The following field is now populated: section b3: date of event - (b)(6) 2019.Device evaluation: the product was not returned to the manufacturing site.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no other complaints have been received for this production order number.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9604685
Report Number9614546-2020-00027
Device Sequence Number19517568
Product Code HQL
UDI-Device Identifier05050474553224
UDI-Public(01)05050474553224(17)200308
Combination Product (Y/N)Y
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2020
Device Model NumberZCT300
Device Catalogue NumberZCT300U150
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/26/2019
Supplement Date Received by Manufacturer02/04/2020
10/25/2020
Initial Report FDA Received Date01/18/2020
Supplement Report FDA Received Date03/04/2020
11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Date Report Sent to FDA01/01/2005